CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Alber, Mark S. and Camassa, Roberto and Holm, Darryl D. et al. (1995) On the Link between Umbilic Geodesics and Soliton Solutions of Nonlinear PDEs. Proceedings of the Royal Society A: Mathematical, physical, and engineering sciences, 450 (1940). pp. 677-692. ISSN 1364-5021. http://resolver.caltech.edu/CaltechAUTHORS:20100706-151341245

This list was generated on Tue Aug 22 03:55:20 2017 PDT.